# SDR FDEA201110114417

- Difficulty date: October 11, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: APB70781
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL STA 1381, FOUND LT FORWARD BULKHEAD ANGLE SUPPORT CRACKED.  SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01 REV 47.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
